Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: manuscripta math

Search In Journal Title:

Abbravation: manuscripta mathematica

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1002/jso.2930390105

Search In DOI:

ISSN

1432-1785

Search In ISSN:
Search In Title Of Papers:

On entire functions whose derivatives are¶integer

Authors: Michael Welter
Publish Date: 2000/09/01
Volume: 103, Issue: 1, Pages: 63-74
PDF Link

Abstract

In this paper we study functions which together with all their derivatives take values in a number field on a sequence u n in satisfying certain conditions As one corollary we get a result on the growth rate of entire transcendental functions whose derivatives assume integral values on the geometric progression u n n= 01… In a second theorem we prove that the lower bound for the growth rate stated in the corollary is best possible


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. A stability criterion for nonparametric minimal submanifolds
  2. Harmonic maps and asymptotic Teichmüller space
  3. On the backward uniqueness property for the heat equation in two-dimensional conical domains
  4. Minoration de la hauteur de Néron-Tate sur les surfaces abéliennes
  5. Stability of flows associated to gradient vector fields and convergence of iterated transport maps
  6. Willmore submanifolds of the Möbius space and a Bernstein-type theorem
  7. A positivity property of the Satake isomorphism
  8. Homological characterization of lean algebras
  9. Reduction of structure for torsors over semilocal rings
  10. Common divisors of elliptic divisibility sequences over function fields
  11. Finitistic dimensions of semiprimary rings
  12. Extending Elliptic Curve Chabauty to higher genus curves
  13. The Sp 3 -grassmannian and duality for prime Fano threefolds of genus 9
  14. Existence and compactness for the $${\overline{\partial}}$$ -Neumann operator on q-convex domains
  15. The normalization constant of a certain invariant measure on GL n ()
  16. Tropical descendant Gromov–Witten invariants
  17. A Harnack inequality for the quasi-minima of scalar integral functionals with general growth conditions
  18. Cut loci and conjugate loci on Liouville surfaces
  19. A sphere theorem on locally conformally flat even-dimensional manifolds
  20. On the class numbers of certain Hilbert class fields
  21. The zeros of certain weakly holomorphic Drinfeld modular forms
  22. Icosahedral representations and elliptic curves
  23. Perversité et variation
  24. On linear combinations of special values of L -functions
  25. Irrationalité de certaines sommes de séries
  26. Deformations of Koszul Artin–Schelter Gorenstein algebras
  27. On positive definite hermitian forms

Search Result: